# SDR CALA2013093091592

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,822 hours, 25,189 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COMING UP AT ROW 12ABC.  SECURED EMERGENCY EXIT LIGHT CAP.
